Über Homomorphismen einer Gruppe von Matrizen

M. Kucharzewski; B. Szociński

Annales Polonici Mathematici (1975)

  • Volume: 30, Issue: 3, page 237-242
  • ISSN: 0066-2216

How to cite


M. Kucharzewski, and B. Szociński. "Über Homomorphismen einer Gruppe von Matrizen." Annales Polonici Mathematici 30.3 (1975): 237-242. <http://eudml.org/doc/264763>.

author = {M. Kucharzewski, B. Szociński},
journal = {Annales Polonici Mathematici},
language = {ger},
number = {3},
pages = {237-242},
title = {Über Homomorphismen einer Gruppe von Matrizen},
url = {http://eudml.org/doc/264763},
volume = {30},
year = {1975},

AU - M. Kucharzewski
AU - B. Szociński
TI - Über Homomorphismen einer Gruppe von Matrizen
JO - Annales Polonici Mathematici
PY - 1975
VL - 30
IS - 3
SP - 237
EP - 242
LA - ger
UR - http://eudml.org/doc/264763
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.